Communications in Mathematical Physics

, Volume 245, Issue 3, pp 449–489

Gerbes over Orbifolds and Twisted K-Theory

Article

DOI: 10.1007/s00220-003-1035-x

Cite this article as:
Lupercio, E. & Uribe, B. Commun. Math. Phys. (2004) 245: 449. doi:10.1007/s00220-003-1035-x

Abstract

In this paper we construct an explicit geometric model for the group of gerbes over an orbifold X. We show how from its curvature we can obtain its characteristic class in H3(X) via Chern-Weil theory. For an arbitrary gerbe , a twisting Korb(X) of the orbifold K-theory of X is constructed, and shown to generalize previous twisting by Rosenberg [28], Witten [35], Atiyah-Segal [2] and Bowknegt et. al. [4] in the smooth case and by Adem-Ruan [1] for discrete torsion on an orbifold.

Copyright information

© Springer-Verlag Berlin Heidelberg 2004

Authors and Affiliations

  1. 1.Departamento de MatemáticasCINVESTAVApartado PostalMéxico, D.F. México
  2. 2.Department of MathematicsUniversity of Michigan Ann ArborUSA